# SDR SWAA2023061960528

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 38,010 hours, 17,447 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Part number: UNKNOWN
- Condition: Burned
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: A, B, O
- Precautionary procedure: D

## Discrepancy

LITHIUM BATTERY PACK EXPLODED IN ROW 28 & 29 CAPTAIN SIDE FIRE DAMAGE TO SIDEWALL & CARPET<[01] R&R CENTER ISLE R&H OUTBOARD CARPET REF AMM 25-27-15;[02] REMOVED LH VERY O.B. AFT TWO CARPET SECTIONS AND AIR RETURN GRILLS 2 EACH AT POSITION 29 ABC PER AMM 25-27-15-401-NG.;[03] INSTALLED NEW FLOOR CARPET L/H OUTBOARD STARTING AT ROW 23A AND ENDING AT ROW 30A PER AMM 25-27-15. INSPECTED SIDE WALL FOR CONTRABAND AND INSTALLED NEW SIDE AIR RETURN GRILLS @ 2 EACH AT POSITION 29ABC PER AMM 21-23-03.
